MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2020-241057

Медицинская библиотека · BMJ case reports · 2021

Protein-losing enteropathy in an infant with severe atopic dermatitis.

Fujita Yuji, Nomura Kohei, Yoshihara Shigemi

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Severe atopic dermatitis (AD) may lead to various complications such as hypoproteinaemia. We describe the case of a 7-month-old male infant with severe AD complicated with protein-losing enteropathy (PLE). He was diagnosed with AD at 2 months of age; however, because of familial steroid phobia, topical corticosteroids were not administered. At 7 months of age, he was admitted to our hospital for decreased feeding, diarrhoea, reduced urine volume and recurrent vomiting. Class 3 topical corticosteroid treatment was initiated. On day 3, eczema had almost resolved. However, serum protein levels had not improved; oliguria persisted and oedema worsened. Serum albumin scintigraphy revealed radioisotopes in the distal duodenum, leading to PLE diagnosis. Systemic prednisolone and albumin were administered, with no PLE relapse after discontinuation. To our knowledge, only two infant PLE cases associated with AD were reported to date. PLE should be considered in patients with severe AD and persistent hypoproteinaemia.

Для цитирования: Fujita Yuji, Nomura Kohei, Yoshihara Shigemi. Protein-losing enteropathy in an infant with severe atopic dermatitis.. BMJ case reports. 2021. DOI: 10.1136/bcr-2020-241057.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.